For Coxeter groups $z^{|g|}$ is a coefficient of a uniformly bounded representation

Volume 174 / 2002

Tadeusz Januszkiewicz Fundamenta Mathematicae 174 (2002), 79-86 MSC: Primary 20F55, 22D99. DOI: 10.4064/fm174-1-4

Abstract

We prove the theorem in the title by constructing an action of a Coxeter group on a product of trees.

Authors

  • Tadeusz JanuszkiewiczInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2//4
    50-384 Wroc/law, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Wroc/law Branch
    Kopernika 18
    51-617 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image